Semilattice Indecomposable semigroups with a unique Idempotent.
Semigroup forum, Tome 24 (1982), pp. 77-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semilattice homomorphic image, semilattice-indecomposable semigroup, idempotent, ideal extension
@article{SF_1982__24_134537,
author = {T. Tamura},
title = {Semilattice {Indecomposable} semigroups with a unique {Idempotent.}},
journal = {Semigroup forum},
pages = {77--82},
year = {1982},
volume = {24},
zbl = {0505.20047},
url = {http://geodesic.mathdoc.fr/item/SF_1982__24_134537/}
}
T. Tamura. Semilattice Indecomposable semigroups with a unique Idempotent.. Semigroup forum, Tome 24 (1982), pp. 77-82. http://geodesic.mathdoc.fr/item/SF_1982__24_134537/